University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Livšic Regularity for Markov Systems

Bruin, Henk, Holland, Mark and Nicol, Matthew (2005) Livšic Regularity for Markov Systems Ergodic Theory and Dynamical Systems, 25 (06). pp. 1739-1766. ISSN 0143-3857

[img]
Preview
PDF
fulltext.pdf

Download (362kB)

Abstract

We prove measurable Livšic theorems for dynamical systems modelled by Markov towers. Our reguarlity results apply to solutions of cohomological equations posed on Hénon-like mappings and a wide variety of nonuniformly hyperbolic systems. We consider both Hölder cocycles and cocyles with singularities of prescribed order.

Item Type: Article
Additional Information: Ergodic Theory & Dynamical Systems, 25,1739-1766 © 2005 Cambridge University Press. Reprinted with permission.
Uncontrolled Keywords: Livšic theorems, dynamical systems, Markov towers
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Mr Adam Field
Date Deposited: 27 May 2010 14:41
Last Modified: 23 Sep 2013 18:33
URI: http://epubs.surrey.ac.uk/id/eprint/1474

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800